MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE EF; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE EF; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the tasp was chipped/fractured and the hex driver bit was rounded/stripped.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated a1: patient id is unknown.A2: birth date unknown.A3: gender unknown.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, g6, h1, h2, h3, h6, h10.Visual examination of the item shows signs of repeated use (nicked or gouged) and the anterior section of the post feature has fractured off.Not all of the pieces were returned for evaluation.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records are not available for review.The complaint is confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.

Brand Name
TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE EF
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12453850
Report Number0001822565-2021-02617
Device Sequence Number12102457
Product Code JWH
UDI-Device Identifier00889024239005
UDI-Public(01)00889024239005(10)64424673
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42517000505
Device Lot Number64424623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer09/10/2021
12/27/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date10/05/2021
12/31/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale